# SDR CALA2023103003229

- Difficulty date: October 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 92,146 hours, 36,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321431
- Part serial: 318266
- Condition: Failed
- Location: 13wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS EMERGENCY CAPACITY TEST FAILED. REPLACEMENT OF EPSU BATTERY 10WL IS REQUIRED. A3NB-33-3-6013 SEQ:633 ZONE:200 EPSU BATTERY 13WL FAILED ON EMERGENCY LIGHTING BATTERY CAPACITY TEST AND REQUIRE REPLACEMENT. PERFORMED EPSU BATTERY REPLACEMENT 13WL, IAW AMM: 33-51-38-400-002/ 33-51-3800-002 REV. 122 TEST SATIFACTORY.
